Our partner

Trazodone and priapism

Insomnia message board, open discussion, and online support group.

Trazodone and priapism

Postby AlphaIn » Thu Apr 25, 2019 9:08 pm

It's really a question for the guys on here. I'm wondering if anyone has had an issue with priapism on trazodone. I'm taking 35mg amitriptyline I can't go higher coz it causes me heart problems. I wake around 5 times a night. I also take 100mg gabapentin. I was moved onto amitriptyline because the 200mg trimipramine that gave me a good 6 hrs became too expensive. On my own I've tried adding 7mg trazodone to the amitriptyline and occasionally felt I've had a heaviness in my body after 4 hrs sleep. However, I've been feeling physical unwell and not sure if it is the combination or just exhaustion. I'm going back to just the amitriptyline. A Dr David Bell says amitriptyline stops people getting deep sleep. I'd like to stay on a little bit of amitriptyline because it helps with my foot, back and gut pain. I'm wondering if trazodone is the answer but like I say I'm terrified of priapism and I've been warned of by guys who have had this while taking trazodone.
AlphaIn
Consumer 0
Consumer 0
 
Posts: 2
Joined: Thu Apr 25, 2019 6:59 am
Local time: Thu Oct 29, 2020 5:07 pm
Blog: View Blog (0)


ADVERTISEMENT

Return to Insomnia Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 3 guests